| Catalog Number |
8065998329 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that the readings was off in the unknown eye of a patient, during refractive surgery.Surgeon went with pre-operative plan.There were no reported issues with the patient outcomes.
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6., and h.11.A manufacturing device history record review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.The company representative was unable to confirm nor replicate the reported issue.The system was tested and found to meet product specifications.The system was found to have no problem.Therefore, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).